Normal view MARC view ISBD view
On dynamical poisson groupoids I / Luen-Chau Li, Serge Parmentier
Autor: Luen-Chau Li (1954-)Co-autor: Parmentier , Serge, (1961-)Língua: Inglês.País: Estados Unidos.ISBN: 0-8218-3673-0.Publicação: Providence (RI) : American Mathematical Society, cop. 2005Descrição: VI, 72, [6] pColeção: (Memoirs of the American Mathematical Society ; vol. 174, nº 824 , 0065-9266)Assunto : Grupoides // Variedades de Poisson // Geometria diferencial // Variedades (Matemática) // Geometria simpléticaCDU: 514.76
Item type Current location Call number Vol info Status Date due Barcode Item holds
Livro Biblioteca da UA
Piso 4 (Avançado)
514A.24 (Browse shelf) 1 Available 250623
Total holds: 0


© 2017 Universidade de Aveiro

Powered by Koha

// //]]>